17 Day Po from TT- Normal to Have Tightening and Numbness by Abs
- Asked by mayra2011 in Manhattan, NY
- 2 years ago
I am 17 daysvpo i have been doing amazing. Up until today i have a tightening crampy feeling in the middle of my abs. I cant even sit up because it feels like im about to catch a cramp or like my muscle want to get stiff. I have not felt this.
Cramps and muscle tightness two and a half weeks post tummy tuck
It is nice to hear that your recuperation has been more pleasant and comfortable than expected. Intermittent muscle spasms and tightness occurring weeks or, at times, even months later are fairly common following a tummy tuck. You will also find some temporary increased stiffness and discomfort often once you start engaging in more vigorous activities.
Web reference: http://www.turkeltaub.com
Muscle cramping after abdominoplasty
Tummy is Tight and Numb
After having a tummy tuck you can expect to feel tightness for several weeks and maybe even a couple months. In fact, the first few days you will be so tight you may not be able to stand up straight. Hopefully, "tightening" the abs was one of the goals of the abdominoplasty in the first place. The after the first two weeks, talk to your surgeon on what stretching exercises you are allowed to do to help relieve the crampiness.
It's also normal for the lower abdomen to feel numb. During surgery, some of the smaller nerves supplying sensation are divided when releasing the skin or are stretched from swelling afterwards. These take longer to recover and numbness can last from three to six months. It is almost never permanent and feeling will gradually return.
Web reference: http://www.drhamawy.com/body/tummy-tuck-westchester-ny/
Tummy Tuck Recovery?
Thank you for the question.
It is always best for patients to follow up with their own plastic surgeon when they experience a new development after surgery.
Generally speaking, the type “crampy” feeling you're experiencing is quite common and may be related to an increased activity level along with weaning off of medications. Make sure you are not too active too soon and you don't wean off medications too soon.
Again, you will be reassured even better by seeing your own surgeon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.